# SDR A6WA2010410691

- Difficulty date: July 28, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 601R14526
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP GUIDE FITTING PN 601R14526 IS CHAFED AND GOUGED.  BLENDED LT OTBD FLAP GUIDE FITTING IAW REO 601R57-51-143 REV NC.
